# SDR SWAA2020123135800

- Difficulty date: December 11, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-25R WL 155, MARKED.  CRACKED STRINER WAS FOUND TO BE OUT OF LIMITS, PER SRM 53-00-03-1A-1.  REPAIRED STRINGER, AS PER EA 20-153-02575 REV IR AND ATS ER 20-03709 REV IR.
